MathSciNet Relay Station
MathSciNet bibliographic data
MR2556452 (2010j:90075) 90C05
Matoušek, Jiří Removing degeneracy in LP-type problems revisited. Discrete Comput. Geom. 42 (2009), no. 4, 517–526.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement